# SDR CALA0100634

- Difficulty date: July 6, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 50,485 hours, 25,990 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: L-1 Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN L-1 WINDOW FRAME AT UPPER O/B CORNER. THE WINDOW FRAME WAS REPAIRED IAW SRM 53-10-01.
